# SDR ASOA201000668

- Difficulty date: May 1, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB STIFFENER AT FS280, RBL26 CRACKED.  CUT AWAY DAMAGED SECTION OF RBL26, FS280 IAW 51-24-36-001-001-A01 (SRM).  FABRICATED REPAIR PARTS IAW SRM 51-24-21-001-001-A01 & 51-71-59-001-001-A01. MATERIAL ID 7075 T-6 .032 P/O 110062. 7075 T-6 .040 P/O 107559.  ALODINED, PRIMED & PAINTED IAW AMM 51-21-00-380-801-A01 & SRM 51-25-06-001-001-A01 & 51-25-16-001-001-A01.  INSTALLED REPAIR SRM 51-71-59-001-001-A01 & 51-42-06-001-001-A01.
